COMPLEMENTARY TOPOLOGY AND BOOLEAN RING

Authors

  • RAHIM G. KARIMPOUR Southern Illinois University at Edwardsville

DOI:

https://doi.org/10.5556/j.tkjm.22.1991.4561

Keywords:

Complementary Topology, Boolean Algebra, Ideal, Maximal Ideal

Abstract

A topology $\tau$ on a set $X$ is called Complementary topology if for each open set $U$ in-$\tau$, its Complement $X-U$ is also in $\tau$. Since Complementary topologies are the only topologies that form a Boolean ring under the usual operations. These topologies are characterized. The paper then concentrates on the determination of the ideals and maximal ideals of such a ring.

Downloads

Published

1991-03-01

How to Cite

KARIMPOUR, R. G. (1991). COMPLEMENTARY TOPOLOGY AND BOOLEAN RING. Tamkang Journal of Mathematics, 22(1), 1–5. https://doi.org/10.5556/j.tkjm.22.1991.4561

Issue

Section

Papers